TITLE

On Presented Dimensions of Modules and Rings

AUTHOR(S)
Dexu Zhou; Zhiwei Gong
PUB. DATE
January 2010
SOURCE
International Journal of Mathematics & Mathematical Sciences;2010, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We define the presented dimensions for modules and rings to measure how far away a module is from having an infinite finite presentation and develop ways to compute the projective dimension of a module with a finite presented dimension and the right global dimension of a ring. We also make a comparison of the right global dimension, the weak global dimension, and the presented dimension and divide rings into four classes according to these dimensions.
ACCESSION #
56504294

 

Related Articles

  • Projective and generating modules over the ring of pseudorational numbers. Tsarev, A. // Mathematical Notes;Sep/Oct2006, Vol. 80 Issue 3/4, p417 

    The projective, flat, and generating modules over the ring of pseudorational numbers are described. For the projective modules, a complete independent system of invariants is constructed.

  • PURE-PROJECTIVE MODULES. GENA PUNINSKI; PHILIPP ROTHMALER // Journal of the London Mathematical Society;Apr2005, Vol. 71 Issue 2, p304 

    The question is addressed of when all pure-projective modules are direct sums of finitely presented modules. It is proved that this is the case over hereditary noetherian rings. Partial results are obtained for uniserial rings. Some of the methods are model-theoretic, and the techniques...

  • A Note on c-Separative Modules. Huanyin Chen // Kyungpook Mathematical Journal;2007, Vol. 47 Issue 3, p357 

    A right R-module P is c-separative provided that P ⊕ P ≅c = P ⊕ Q &Arr; P ≅ Q for any right R-module Q. We get, in this paper, two sufficient conditions under which a right module is c-separative. A ring R is a hereditary ring provided that every ideal of R is...

  • Gorenstein projective dimensions of complexes. Liu, Zhong; Zhang, Chun // Acta Mathematica Sinica;Jul2011, Vol. 27 Issue 7, p1395 

    We show that over a right coherent left perfect ring R, a complex C of left R-modules is Gorenstein projective if and only if C is Gorenstein projective in R-Mod for all m ∈ ℤ. Basing on this we show that if R is a right coherent left perfect ring then Gpd( C) = sup{Gpd( C)| m ∈...

  • Extensions and s-comparability of exchange rings. Chaoling Huang // Turkish Journal of Mathematics;Dec2012, Vol. 36 Issue 4, p544 

    Let S be a ring extension of R. In this note, for any positive integer s we study s-comparability related to ring extensions. We show that if S is an excellent extension of R, R and S are exchange rings, and R has the n-unperforation property. R satisfies s-comparability if and we only if so...

  • Relatively Projection and Quasi-Green Correspondents. Kewei Lü; Jinglong Cao // Southeast Asian Bulletin of Mathematics;2003, Vol. 27 Issue 3, p487 

    In this paper, we study the relatively projective modules and quasi-Green correspondents, which is a generalization of Green correspondence to some extent.

  • Properties of RD-projective and RD-injective modules. Lixin Mao // Turkish Journal of Mathematics;2011, Vol. 35 Issue 2, p187 

    In this paper, we first study RD-projective and RD-injective modules using, among other things, covers and envelopes. Some new characterizations for them are obtained. Then we introduce the RD-projective and RD-injective dimensions for modules and rings. The relations between the RD-homological...

  • Cofiniteness with respect to a Serre subcategory. Hajikarimi, A. // Mathematical Notes;Feb2011, Vol. 89 Issue 1/2, p121 

    Let Φ be a system of ideals in a commutative Noetherian ring R, and let [InlineMediaObject not available: see fulltext.] be a Serre subcategory of R-modules. We set . Suppose that a is an ideal of R, and M and N are two R-modules such that M is finitely generated and N ∈...

  • On Nonnil-Noetherian Rings. Yang, X. Y.; Liu, Z. K. // Southeast Asian Bulletin of Mathematics;2009, Vol. 33 Issue 6, p1215 

    It is well-known that a ring R is right Noetherian if and only if every direct sum of injective right R-modules is injective. In this paper, we characterize Nonnil-Noetherian rings by nonniMnjective modules. If R is a commutative ring, then we prove that R is a Nonnil-Noetherian ring if and only...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics